# SDR UIEA2012051300213

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 68,977 hours, 17,597 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 20414460401
- Part serial: 8380
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT & RIGHT WEATHER RADAR INOPERATIVE.   R & R RADAR ANTENNA DRIVE AND ANTENNA SENSOR IAW MM 34-43-05/ 34-43-07, SYS OPS CHECKED GOOD IAW MM 34-43-00/501.
